# SDR HALA9900024

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 9 - AFTER TAKEOFF AFTER GEAR RETRACTION STRONG VIBRATION FROM NOSE GEAR AREA.  EXTENDED GEAR AND DUMPED FUEL.  WHEN DUMPING FUEL ONLY RT DUMP VALVE OPENED, CHECKED CBS AND THEY WERE OK.  AIRCRAFT RETURNED TO LAX, WHERE AN UNEVENTFUL LANDING WAS MADE.  (M)
